# SDR AALA991750

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49251
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Holder
- Part number: BV04055N0156
- Condition: Defective
- Location: Galley
- Component: Bruce
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, ELECTRICAL BURNING SMELL NOTED IN THE AFT GALLEY DOOR AREA.  REPLACED UPPER SIDEWALL LIGHT SOCKET IN AFT GALLEY AREA.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
